# SDR RAIA00107001

- Difficulty date: July 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 1,063 hours, 876 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 0851HU
- Part serial: 173257
- Condition: Failed
- Location: Zone 100
- Part time: 1,163 hours, 876 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5273-RIC ON TAXI OUT #1 PITOT HEAT FAILED-MAINTENANCE REMOVED AND REPLACED #1 PITOT  TUBE/SENSOR
